# SDR SIMA20120720003

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 25,723 hours, 22,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: O-Ring
- Condition: Cracked
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070011100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND TOP CAP O-RING AND BOTTOM O-RING ON FORWARD CABIN EF-2C RECHARGEABLE FLASHLIGHT CRACKED AND NICKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD CABIN FLASHLIGHT IAW AMM 33-50-16.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
